# SDR MASA20201214091

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 40,893 hours, 30,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE UPPER SIDE AROUND LT PITOT MOUNTING PLATE BETWEEN FS 210.00-FRS 220.00 AND STR 14L-STR 15L.  PERMANENT REPAIR RO NR CRJ7-053-4288 WO NR 720026504.
